# SDR AALA20180408005

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RIGHT HORIZONTAL STABILIZER LOWER SKIN AT HSS 129.5, APPROXIMATELY 18 INCHES AFT OF FRONT SPAR.  REPAIRED THE HORIZONTAL STABILIZER LOWER SKIN IAW SRM 55-10-01-2R.
